A Scalable Permutation Approach Reveals Replication and Preservation Patterns of Network Modules in Large Datasets

Ritchie, Scott C; Watts, Stephen; Fearnley, Liam G; Holt, Kathryn E; Abraham, Gad; Inouye, Michael; (2016) A Scalable Permutation Approach Reveals Replication and Preservation Patterns of Network Modules in Large Datasets. CELL SYSTEMS, 3 (1). pp. 71-82. ISSN 2405-4712 DOI: https://doi.org/10.1016/j.cels.2016.06.012

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.cels.2016.06.012

Abstract

Share

Download

Filename: 1-s2.0-S2405471216302174-main.pdf

Licence: Creative Commons: Attribution 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar